| Catalog Number |
20059E |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite extension set had flow issues the following information was received by the initial reporter with the following verbatim it was reported by customer that extension set did not work to draw blood or flush.
Additional Manufacturer Narrative
It was reported by customer that extension set did not work to draw blood or flush.One sample was received for quality evaluation.Visual inspection of the sample did not indicate any damages or abnormalities.A fluid push and fluid draw was then conducted with a sample bd needleless syringe and water.There were no issues with the fluid push and fluid draw.The customer complaint could not be confirmed.A root cause analysis was not conducted because the reported failure could not be replicated.A device history record review for model 20059e lot number 25116103 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.